# SDR R61A20090029

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 5,877 hours, 4,571 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005832PR
- Part serial: JAN071001
- Condition: Faulty
- Location: Mlg
- Part time: 5,457 hours, 4,229 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A LGND MSG ON LANDING AND REPORTED THAT THEIR BRAKES DIDN'T WORK.  AIRCRAFT LANDED SAFELY IN IND WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE TROUBLESHOT AND FOUND THE LT OUTBOARD BRAKE ASSEMBLY TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD BRAKE ASSEMBLY AND PERFORMED OPS CHECKS PER EMB AMM.  AIRCRAFT WAS THEN RELEASED BACK INTO SERVICE.
